Աստղաֆիզիկա =Астрофизика =Astrophysics

Туманность GM 1-27 - новый случай анизотропного истечения?

Магакян, Т. Ю. (1988) Туманность GM 1-27 - новый случай анизотропного истечения? Աստղաֆիզիկա, 28 (3). pp. 599-603.

[img] PDF
Download (792Kb)
    Item Type: Article
    Additional Information: GM 1-27 nebula: a new case for anisotropic outflow?
    Uncontrolled Keywords: Magakian T. Yu.
    Subjects: Q Science > QB Astrophysics > Nebulae
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 16 Aug 2013 14:18
    Last Modified: 27 Aug 2013 13:18
    URI: http://astro.asj-oa.am/id/eprint/2159

    Actions (login required)

    View Item